Thread: right testicle in pain : (
06-03-2004, 12:45 PM #1
right testicle in pain : (
hey bros i just started a deca dbol cycle this sunday i poked in left buttcheek on sunday 300mg deca then addd 30 mg dbol stopped the dbol today...anyway i poked last night (right buttcheek)at about 7 felt good about 3 hours after that my right testicle and inner thighs hurt like hell i couldnt go to sleep till 4 in the morn i took sum tylenol but it didnt help what should i do and should i stop my this cycle its my 2nd ever
06-03-2004, 01:08 PM #2
Im not totally sure but maybe its your testicles shutting down, whenever I start a cycle my balls will ache really bad for a day or two and then be fine, Im pretty sure it just them shutting down. I get the same feeling when I come off cycle and I assume thats them starting back up again. If the pain lasts for more than a few days Id go see a DOC.
06-03-2004, 01:11 PM #3Anabolic Member
- Join Date
- Nov 2001
if i were you
i would ram my head into the wall repeatedly until you pass out or the pain becomes so bad your nuts pale in comparision
06-03-2004, 01:13 PM #4Originally Posted by partyboynyc
pleasent.....Sorry I can't be more help...Ive never had problems like
06-03-2004, 01:14 PM #5
I felt the same thing once bro a while ago when I tried to take prohormones... I don't know if the pain was related or not, but it happened kind of at the same time... No pain during AS, though. It freaked out me out I went to the doc, he said everything was ok gave me some anti-inflamatories just in case. Didnt really help, but the pain went away on its own one or two months later.
Hope this helps...
06-03-2004, 01:14 PM #6Originally Posted by partyboynyc
this dude is on a role today..
06-03-2004, 01:19 PM #7
cool yeah man ill give it a day or two...ive never felt anything like this though im just gonna pray and hope its ok i think it will be but **** my right nut hurts like hell i think it might of been the shot
06-03-2004, 02:18 PM #8
i also beleive there's direct correlation between nut pain and starting and ending a cycle. i mean your nuts is where you really do see the worst sides from gear. shrinkage, and problems getting back to your natural levels are all caused by the gear that we love so much, so yea, don't worry to **** much it'll be alright
06-03-2004, 02:26 PM #9New Member
Originally Posted by hung-solo
- Join Date
- Mar 2003
06-03-2004, 02:58 PM #10
maybe just full of "seamen"? take a load off bro!
06-03-2004, 03:48 PM #11
cool any other remediees???
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)